Refine Categories

ListList GridGrid
"

Cold And Flu Night Time

"
Showing 1 - 10 of 10
Sort By
View
Page  of 1

Codral PE Cold & Flu Day & Night 24 Tablets

Catalogue Number: 642098

Night time relief of: - Strong body aches pain - Sore throat - Headaches - Fever - Blocked nose - Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night

$10.69 Add to Cart

Codral PE Cold & Flu Day & Night 48 Tablets

Catalogue Number: 653298

Night time relief of: - Strong body aches pain - Sore throat - Headaches - Fever - Blocked nose - Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night

$16.69 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 48 Tablets

Catalogue Number: 742924

…In addition, Night tablets aid rest by providing relief from cold flu symptoms including watery, itchy eyes and sneezing Dosage: Adults children over 12 years: DAY: 2 day tablets every 4 - 6 hours, as necessary NIGHT: 2 night tablets at bedtime, as necessary Maximum dose: 6 DAY 2 NIGHT tablets in 24…

$12.99 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 24 Tablets

Catalogue Number: 713420

…In addition, Night tablets aid rest by providing relief from cold flu symptoms including watery, itchy eyes and sneezing Dosage: Adults children over 12 years: DAY: 2 day tablets every 4 - 6 hours, as necessary NIGHT: 2 night tablets at bedtime, as necessary Maximum dose: 6 DAY 2 NIGHT tablets in 24…

$10.39 Add to Cart

Codral PE Nightime Cold & Flu 24 Tablets

Catalogue Number: 606596

Fast and effective night time relief of multiple cold and flu symptoms - Body aches pain - Sore throat - Headaches - Fever - Blocked nose - Runny nose - Allows you to rest Not suitable for children under 12 years of age. Do not use for children under 12 years if you have taken paracetemol if you…

$10.69 Add to Cart

Ease A Cold Cold & Congestion Day & Night Liquid Cap 30

Catalogue Number: 795865

EASEaCOLD Cold Congestion is specially formulated to help attack and reduce cold symptoms inclding Sore throat, Nasal Congestion, Sneezing and fatigue. Instructions: Adults : DAY Capsules: Take 1 DAY capsule 2 times a day with food. NIGHT Capsules:Take 1 -2 NIGHT capsules an hour before bedtime. Or…

$12.99 Add to Cart

Bisolvon Pholcodine Dry Forte Liquid 200ml

Catalogue Number: 398254

…or night time which is when dry coughs can be more irritating and disturb a good nights sleep. Person Adult Product Type Cold Flu Medicine Dosage Do not use in children under 12 years of age. Children over 12 years: 2.5mL three to four times daily when necessary. Adults: 3.75mL three to four times

$16.39 Add to Cart

Vicks Vaporub 100g

Catalogue Number: 559110

…aches pains. Helps relieve nasal congestion for up to 8 hours. Eases minor muscular aches pains and coughs due to colds. Dosage Use on chest throat. Rub on a thick layer at night /or morning. Keep clothing loose to let the vapours rise to the nose mouth. May be covered with a dry soft cloth if…

$13.20 Add to Cart

Vicks Vaporub 50g

Catalogue Number: 569117

…aches pains. Helps relieve nasal congestion for up to 8 hours. Eases minor muscular aches pains and coughs due to colds. Dosage Use on chest throat. Rub on a thick layer at night /or morning. Keep clothing loose to let the vapours rise to the nose mouth. May be covered with a dry soft cloth if…

$7.49 Add to Cart

Silence Anti Snoring Spray 50ml

Catalogue Number: 706128

…the throat for 1 second and swallow. Apply three times to optimise the product effect. Always read the label and use only as directed. At bedtime, shake the can vigorously. First, spray the back of the throat for 1 second and swallow. Apply three times to optimise the product effect. Always read the…

$21.99 Add to Cart

Enter your email address to receive our exclusive offers!